×

Found 72 Documents (Results 1–72)

100
MathJax

Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces. (English) Zbl 1422.39057

Adv. Difference Equ. 2015, Paper No. 314, 13 p. (2015); erratum ibid. 2016, Paper No. 49, 1 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Lyapunov’s direct method for linear systems of functional-differential equations in Sobolev space. (English. Russian original) Zbl 1309.34127

Sib. Math. J. 55, No. 4, 696-705 (2014); translation from Sib. Mat. Zh. 55, No. 4, 851-862 (2014).
MSC:  34K20 34K06
PDF BibTeX XML Cite
Full Text: DOI

Complete quasi-wandering sets and kernels of functional operators. (English) Zbl 1264.47025

Duduchava, Roland (ed.) et al., Recent trends in Toeplitz and pseudodifferential operators. The Nikolai Vasilevskii anniversary volume. Basel: Birkhäuser (ISBN 978-3-0346-0547-2/hbk; 978-3-0346-0548-9/ebook). Operator Theory: Advances and Applications 210, 37-42 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Destabilizing effect of parametric white noise in continuous and discrete dynamical systems. (Дестабилизуючий ефект параметричного билохо шуму в неперервних та дискретних динамічних системах.) (Ukrainian) Zbl 1150.37300

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 59. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-3964-5). 112 p. (2006).
PDF BibTeX XML Cite

Finding a response matrix for a discrete linear dynamic stochastic system. (Russian, English) Zbl 1121.93346

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 5, 817-826 (2004); translation in Comput. Math. Math. Phys. 44, No. 5, 771-780 (2004).
PDF BibTeX XML Cite

Criteria for the asymptotic stability of solutions of dynamical systems. (English. Russian original) Zbl 0974.39006

Ukr. Math. J. 52, No. 12, 1942-1948 (2000); translation from Ukr. Mat. Zh. 52, No. 12, 1702-1707 (2000).
MSC:  39A11 34K50 39A12 93E15
PDF BibTeX XML Cite
Full Text: DOI

Stability radii of positive discrete-time systems. (English) Zbl 0978.93051

Bank, Bernd (ed.) et al., 3rd international conference on approximation and optimization in the Caribbean, Puebla, México, October 8-13, 1995. México: Sociedad Matemática Mexicana. Aportaciones Mat., Comun. 24, 113-124 (1998).
PDF BibTeX XML Cite
Full Text: EMIS

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software